# SDR DXTA200702558

- Difficulty date: October 21, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N630QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605130
- Aircraft time: 6,664 hours, 5,215 cycles
- Engine: Pwa PW545A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE TOE BRAKES ON RT PEDAL GOES TO THE FLOOR.  PERFORMED BRAKE BLEED IAW AMM 32-42-01. OPS CHECK GOOD.
